# SDR USAA051092

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200-210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 200-210, S-22R - S-23R, 10 BY 8 DOUBLER INSTALLED IAW SRM 53-10-01, DEFECT SIZE: AT STA 200-210, S22R THRU S-23R, MEASURES 10 BY 8.
